MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC3131C182TU
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently, unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A valiant navion stent graft was implanted, during an unknown endovascular procedure.It was reported, approximately 6 years post, the index procedure.That the patient, rang technical services and stated, that the valiant navion stent graft was fractured.The patient stated, that they had bleeding issues, but that they don't know where it's coming from.The patient, also had shortness of breath and pressure in their back.The patient said, that the physician sent a letter stating, that the stent graft is broken and is under recall for possible fractures.The patient had a 6 month follow up with the physician, but no intervention was performed.The patient stated, that ultrasounds have been taken and that they cause pain.No cause was provided.No additional clinical sequelae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5; additional information received: it was reported that the latest reviewed ct scan from approximately 4 years and 9 months post-index procedure showed no evidence of sent fractures.The physician did not reference any abnormality with stent graft position or structural integrity.It was confirmed that the patient has no history of acute or chronic bleeding as a result of the navion stent graft or any other prior intervention.Per the physician, there was no pressure or growth as a result of the navion stent graft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received : the patient contacted technical services to voice concerns about health issues (blood clots in her legs, copd, emphysema, weight loss, throat issues, lack of energy, lower back pain and pressure in her back, venous collapse), patient is concerned of experiencing a cardiac arrest or cva.As previous assessed , the physician have confirmed no stent graft graft issues.Patient advised by technical services to follow up with the physician with her concerns.Core lab review of imaging from approximately 9 months and 57 months post index procedure did not observe any endoleak, fracture, stent ring enlargement, stent ring migration or aortic enlargement medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received: it was confirmed that none of the symptoms that the patient is presenting with are congruent with the last cta.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20084119
Report Number9612164-2024-03899
Device Sequence Number7736416
Product Code MIH
UDI-Device Identifier00763000100988
UDI-Public00763000100988
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model NumberVNMC3131C182TU
Device Catalogue NumberVNMC3131C182TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer10/29/2024
01/02/2025
02/04/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/30/2024
01/14/2025
02/05/2025
Date Device Manufactured09/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale